Header

UZH-Logo

Maintenance Infos

Browse by Creators

Navigate back| Up a level
Export as
Number of items: 3.

Brodmann, M; Jahangiri, M; Linh, C H (2010). Boundedness of cohomolgy. Journal of Algebra, 323(2):458-472.

Brodmann, M; Jahangiri, M; Linh, C H (2010). Boundedness of cohomology. Journal of Algebra, 323(2):458-472.

Brodmann, M; Jahangiri, M; Linh, C H (2009). Castelnuovo-Mumford regularity of deficiency modules. Journal of Algebra, 322(8):2816-2838.

This list was generated on Tue Oct 17 17:12:49 2017 CEST.